# SDR CALA2014043090912

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 65,714 hours, 24,628 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT DOOR 1L FL 200 & BELOW.  REPLACED MAIN ENTRY DOOR 1L SEAL ASSEMBLY IAW AMM 52-11-18-000-001-A & 52-11-18-400-001 -A.
